One of the side effects of the chemo protocol which I'm on is pins and needles in fingers and toes. As I've been blissfully free from most of the side effects - and the odd occurence of tinnitus stopped after the first three cycles - I wasn't expecting to experience anything new. However over the last couple of days I've realised that not only do I have a funny dead feeling in a couple of my toes but also very slight pins and needles in a couple of my fingers as well.
It's known as peripheral neuropathy and there's not much you can do about it. I probably had these side effects with my toes last time, but because I'd stubbed a toe from each foot pretty badly around that time I'd put the odd sensations down to that. As I've just had my last dose of chemo it shouldn't cause any problems with my treatment regime. According the information I've found the chances are theat the nerve endings will repair gradually though it may take months. There is some danger of permanent damage - but I don't suspect that will be the case.
All in all an odd sensation in one or two toes and one or two fingers is a small price to pay. It won't stop me doing anything and doesn't impede me in any way, so I'm not complaining.